Ask an expert
Question

04 Oct 2006

Evra Conracep patch
Hi Doc,
Well I’ve been on the Evra Contraceptive Patch for about 3 month…I had to remove the 3rd patch on Saturday (30 September 2006) well today’s Wednesday and I haven’t started with my period! Previously I was on time. Should I be worried…(not that I would mind to have a little pink foot)

How would you rate the Patch?
Thank you
A
Answer 381 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If your period has not6 started yet, you should do a pregnancy test. The Pill is a reliable method of contraception.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.